Complutense University Library

A Note on Tropical Triangles in the Plane

Puente Muñoz, Maria Jesus de la and Ansola Fernández-Enríquez, Maria Macarena (2009) A Note on Tropical Triangles in the Plane. Acta Mathematica Sinica. English Series., 25 (11). pp. 1775-1786. ISSN 1439-8516

[img]
Preview
PDF
278kB

Official URL: http://0-www.springerlink.com.cisne.sim.ucm.es/content/104538/

View download statistics for this eprint

==>>> Export to other formats

Abstract

We define transversal tropical triangles (affine and projective) and characterize them via six inequalities to be satisfied by the coordinates of the vertices. We prove that the vertices of a transversal tropical triangle are tropically independent and they tropically span a classical hexagon whose sides have slopes ∞, 0, 1. Using this classical hexagon, we determine a parameter space for transversal tropical triangles. The coordinates of the vertices of a transversal tropical triangle determine a tropically regular matrix. Triangulations of the tropical plane are obtained.

Item Type:Article
Uncontrolled Keywords:Tropical triangles, Tropical triangulation, Linear inequalities, Convexity, Tropical semi-field
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:12801
Deposited On:01 Jun 2011 11:26
Last Modified:06 Feb 2014 09:32

Repository Staff Only: item control page